Skip to main page content

Ms Traci Harding

Participates in 15 items

Sessions in which Ms Traci Harding participates

Thursday 13 April, 2017

Time Zone: (GMT+08:00) Perth
6:30 PM
6:30 PM

Friday 14 April, 2017

Time Zone: (GMT+08:00) Perth
12:00 PM
12:00 PM
8:00 PM
8:00 PM

Saturday 15 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
  • Kung Fu Academy with Alan
  • Metro Hotel Perth - City Lights
  • 10:00 AM - 11:00 AM  | 1 hour
  • Kung Fu: who would have thought we would ever have a panel about it at a Swancon? Well, this is what our awesome guest Alan brings to us. Let's all...
  • Panel
    GoHAlan BaxterTraci HardingWesley Chu
11:00 AM
11:00 AM
12:00 PM
12:00 PM
7:30 PM
7:30 PM

Sunday 16 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
12:00 PM
12:00 PM
7:30 PM
7:30 PM
  • Awards Ceremony
  • Metro Hotel Perth - Swan Room, Black
  • 7:30 PM - 8:30 PM  | 1 hour
  • Come and help us celebrate science fiction in WA. This is where we'll give the Tin Duck awards. It's also where we'll award 20-year and 33-year pin...
  • Keynote
    GoH
9:30 PM
9:30 PM

Monday 17 April, 2017

Time Zone: (GMT+08:00) Perth
10:00 AM
10:00 AM
12:00 PM
12:00 PM
  • What's Geeky in Your Town
  • Metro Hotel Perth - Swan Room, White
  • 12:00 PM - 1:00 PM  | 1 hour
  • Find out from our guests Joyce and Traci what geeky things there are to do in Singapore and Brisbane. Also we can give them some insight what the c...
  • Panel
    GoH
2:00 PM
2:00 PM
4:00 PM
4:00 PM